# SDR GTIA2024041438064

- Difficulty date: April 12, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N663NK
- Make and model: Airbus A321-231
- Aircraft serial: 6994
- Aircraft time: 27,536 hours, 12,175 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 FA SEAT FLASHLIGHT INOP ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-REMOVED AND REPLACED L2 FA FLASHLIGHT IAW AIRCRAFT DRAWING EMER EQUIP REV 3 DATED 5/19/22. THIS CLOSES DMI 3298503-1. MOC NOTIFIED. PLACARD REMOVED
